# SDR SCNA02001

- Difficulty date: June 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND EMERGENCY LIGHT FOR L2 EXTERIOR DOOR LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT ASSEMBLY AT DOOR L2.  OPS CHECK GOOD.
